Health knowledge made personal
Join this community!
› Share page:

Bloating, light brown dischages early pregnancy or is it just a side effect from Terazole 3 day vaginal ceam?(long story)


Posted by nenndre

Hello, I apologise for a long story but i need my mind on ease :)

I have used Terazole for 3 nights for my infection. And, I was suppose to have my period at that time and it did appear only it was dark brown discharges for 3 days, So I don't know if Terazole could of affect my period. Then a week later, A day after sex,( we used a condom- and my husband said it looked kinda not full as before felt tight for him anyhow :) I started feeling cramps, but it was different feeling of cramps, like a streching feeling, didn't hurt (and usually when i am having a period it hurts a lot) it lasted for 3 days, Had some discharges that where darker brown for 1 and a half day, and now it's very light brown. My lower back hurts and it's getting uncomfortable sitting in one place, i have to change the position often. Also, feel dehydrated and peeing a lot. So it's 6th day when i am feeling something in my lower stomach. So my question is if I am pregnant how long those discharges last?? And would I feel anything that early? I can't take the pregnancy test as it is way too early i am patiently waiting for next month, but it's driving me crazy !!! Thank you so much :)

 
Post an answer
Write a comment: